# SDR AALA20060585

- Difficulty date: August 19, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT AT SEAT 3D IS MISSING A LENS AND EMERGENCY LIGHTS ON CENTER ROW 4 SEATS ARE INOPERATIVE.  REPLACED LENS AT SEAT 3D FOR EMERGENCY LIGHTS AN RECONNECTED LOOSE CONNECTOR AT CENTER ROW 5 FOR INOPERATIVE EMERGENCY LIGHTS AT CENTER ROW 4.  SYSTEM GROUND CHECKED NORMAL OPERATION.
